advertisement
Question
Posted by: Helen Parker | 2010/03/10

Cortisone medication for bronchitis

I stated medication on Monday for bronchitis. Cortisone tablets and bronchial dialator vials. Whilst I feel much better and the coughing is subsiding somewhat but still severe, my main problem is the " jittery"  sensation through my body and when I lie down my heart starts racing. I have a stress-related angina problem, but my heart is perfectly good. Should I continue with the medication? I need my bed but am reluctant to lie down as straight away it induces coughing even though I have propped up on several pillows. Please HELP ! ! !

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Helen
The symptoms are probably due to the bronchial dilator side effects and not necessarily something to worry about unless you feel faint or get dizzy spells. If possible reduce the dosage of the bronchial dilator if you can.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/03/10

Hallo Helen
The symptoms are probably due to the bronchial dilator side effects and not necessarily something to worry about unless you feel faint or get dizzy spells. If possible reduce the dosage of the bronchial dilator if you can.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement